Gulf Journal of Mathematics (ISSN 2309-4966) is a nonprofit, open access, international mathematics journal based in Dubai, UAE. The journal publishes carefully refereed research articles in all mainstream branches of pure and applied mathematics. The current acceptance rate for publication is 21%.

GJoM is indexed in MathSciNet, Zentralblatt MATHEBSCO, Crossref, and Scopus databases. Publication is free of charge for all authors and their institutions.

 

SJR Ranking 2023

2024-04-15

We are happy to announce that Gulf Journal of Mathematics has achieved a Q3 ranking in SJR 2023. We would like to thank all the authors, reviewers, and editors for their valuable contribution.

 

Vol. 16 No. 1 (2024)

Published: 2024-03-14

Omega derivative

Rene Erín Castillo, Juan E. Nápoles Valdés, Héctor Chaparro

55-67

A note on Wedderburn and Hasse theorems

Ilias Elmouki, Seddik Abdelalim

68-78

Schwarz lemma and its applications on the unit disc

Bülent Nafi ÖRNEK, Nazif KANDEMİR

96-108

On some inequalities involving Beta-Logarithmic function

Mustapha Raissouli, Mohamed Chergui

177-192

Gabor frames on finite non-cyclic Abelian groups

Jineesh Thomas, N. M. Madhavan Namboothiri, T. C. Easwaran Nambudiri

215-222

View All Issues

© 2013–2024 Gulf Journal of Mathematics. All rights reserved | ISSN: 2309-4966